MAUDE Adverse Event Report: MPRI ATTAIN STARFIX; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN STARFIX; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 419578
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Codes Muscle Stimulation (1412); Dyspnea (1816)
Date of Event 02/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 693565 lead implanted: (b)(6) 2010; 383059 lead implanted: (b)(6) 2010.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the left ventricular (lv) lead displayed increased thresholds which affected the battery life of the cardiac resynch ronization therapy defibrillator (crt-d).The lv lead was inactivated however the patient experienced dyspnea on exertion and the lead was turned back on.It was further reported there was chronic left diaphragmatic stimulation.As the stimulation did not bother the patient, only the generator change was performed due to elective replacement indicator (eri).The lead remains in use and the device was explanted and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN STARFIX
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7671016
Report Number2649622-2018-11076
Device Sequence Number10989533
Product Code OJX
UDI-Device Identifier00885074511986
UDI-Public00885074511986
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P060039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/22/2010
Device Model Number419578
Device Catalogue Number419578
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTBA1D1 CRTD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR